Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 06:56:26 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635234
  • Total Topics: 48184
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Kaletra - Taste Problems  (Read 2383 times)

0 Members and 1 Guest are viewing this topic.

Offline Brian360

  • Member
  • Posts: 47
  • Just livin' it up until the sun goes down.
Kaletra - Taste Problems
« on: July 22, 2006, 10:41:34 AM »
I started taking meds a couple of weeks ago (Truvada, Kaletra) and was doing fine up until a week ago my taste buds started going hay-wire.  Everything, nearly tasting the same - somethings I liked before tasting really awful.   WebMd does list this as a common side effect on their site.  Anyone experience this too and eventually regained their taste buds?  I'd like to know because I have eating like a teenager (pig) lately and can't enjoy food.
July06: Tcells 0, VL >+750,000
Aug06: TCells 22, VL 214,000
Sep06: TCells 32, VL 34,500
Oct06: TCells 92, VL 9,560
Dec06: Tcells 27, VL 25,000
Jan07: Tcells 43, VL - un-detect
Jan10: TCells 111 - popped to 160 fall 09, VL  undectable since Oct. 07

Offline The Canuck

  • Member
  • Posts: 628
Re: Kaletra - Taste Problems
« Reply #1 on: July 22, 2006, 10:45:27 AM »
Hi Brian,

I didn't really experience that while taking Kaletra ( now on Reyataz/norvir (booster ) ) but can't tell about Truvada as it has never been part of my regimen.

Hopefully someone will be able to help you out with this.

Regards,

The Canuck

Offline loverboy32

  • Member
  • Posts: 9
Re: Kaletra - Taste Problems
« Reply #2 on: August 12, 2006, 11:20:51 AM »


Good to know,

Starting Kaletra this week,  along with Tenavovir and 3TC.   I became reistant to my last combo.  A bit worried about the protease inhibitor option. 
I actually felt better when I was on meds before than off meds. 

Van, BC

Offline JohnOso

  • Member
  • Posts: 816
Re: Kaletra - Taste Problems
« Reply #3 on: August 13, 2006, 05:19:24 PM »
Brian,

I am on Sustiva, Truvada, Bactrim and Azithromycin, and have been since early February, 2006.  About a week into taking the meds, I lost the ability to taste anything sweet, although other tastes don't seem to have been affected.

While I have gradually been able to taste a few semi-sweet foods (I'm talking things like sponge cakes here), I still can't taste anything super sweet like cake frosting or chocolate (I can't begin to tell you how nasty and bitter chocolate tastes without that "sweet" part to it).

This has probably been a blessing in disguise since i've lost close to 80 pounds since December, and to be honest, i've gotten used to it.

The only drug we seem to have in common is the Truvada, but i'm sure that many of the drugs cause taste disruptions.

Take care,
John

Offline pozhoneybear

  • Member
  • Posts: 8
  • Wouldn't you believe it? It's just my luck
Re: Kaletra - Taste Problems
« Reply #4 on: August 14, 2006, 03:59:13 AM »
I have been taking Kaletra and Truvada for eight months now and yes during the first couple of weeks I did experience a very horrible taste.  It did however go away the longer I took the meds.  The funny things is now, I have this affinity for things sour....pickled onions, dill pickles, lemons, and the like. Dont know if this is from the drugs or what....anyone else experience that??
Diagnosed 12/2003
May 2006 - CD4-486 VL-Undetectable
August 2006 - CD4-583 VL-Undetectable
Kaletra and Truvada

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.